# SDR DL73E010732

- Difficulty date: May 9, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 36,494 hours, 30,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED SAME.
